Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Gluten intolerance, have muscle twitches over body, pounding pulsation around neck, pale and narrow stools, stopped vitamin intake. Cause?

I am a 27 year old female with gluten intolerance. I have been taking multivitamin tablets along wtih Ginseng and Ginkgo Biloba with Vitamin B and also a hair supplement that contains Zince and B Vitamins . Since completely going off Gluten ( 7 days now), I developed muscle twitch which was initially around the eye area which has spread to all over the body now. I also feel a pounding pulsation in random areas on my body but especially in the left side of the neck. I am also passing pale narrow stools since 4 days and rather frequent. I have stopped all the vitamin supplements 2 days ago to make sure that this was not caused due to excess intake of Vitamin B s. I have a history of PCOD.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you are alleric to major food protein allergy gluten is one proteins and there are many proteins in wheat
it may be milk as you have pcod
get consultation with allergy doctor who can find the cause by doing blood serum tests for specific antibodes for milk wheat potato and other mjor food you take get withdrawn to have results
the symptomps you explained are of vitamins and other suppliment intake stop completely
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor